# SDR ASOA201200686

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 27,484 hours, 24,147 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AT LBL 27.50, WL 130 HAS INDICATION NOTED APPROX .3 INCHES IN LENGTH 90 PERCENT FSH.  FAILED NDT INSPECTION.
